Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A reciprocity theorem for tensor products of group representations
HTML articles powered by AMS MathViewer

by Calvin C. Moore and Joe Repka PDF
Proc. Amer. Math. Soc. 64 (1977), 361-364 Request permission

Abstract:

Let G be a type I separable locally compact group. By studying a representation of $G \times G \times G$ we show that a measure class $\lambda$ on $G \times G \times G$ which describes the decompositions of tensor products is invariant under permutations, and that the multiplicity $n({\pi _1},{\pi _2},{\pi _3})$ of ${\bar \pi _3}$ in ${\pi _1} \otimes {\pi _2}$ is a symmetric function of its variables up to a $\lambda$ null set.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D12, 43A65
  • Retrieve articles in all journals with MSC: 22D12, 43A65
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 361-364
  • MSC: Primary 22D12; Secondary 43A65
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0450455-9
  • MathSciNet review: 0450455